Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

179 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

My healthy 31 year old son takes probiotics,mens daily vitamins

My healthy 31 year old son takes probiotics,mens daily vitamins & drinks tumeric tea nitely,works out
on a regular basis & his recent liver enzymes were elevated and his Dr. advised him to stop all of them & repeat his labs in 1 month. He has been taking them for approximately 1 year. His Dr. even said why are you taking all those your'e young & healthy! Can these cause a benign elevation of your liver enzymes?
Sat, 19 May 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi Doctor , I m kainat 24 years old I want to ask you may I take evion 400mg capsule daily as a supplement as I notice many def. ( I m using osonate D as got vit D def and prescribd by physician and using occu sharp prescribed by eye specialist ) , I think nutritional def is my main problem as Itry to take proper diet but not succeeding so feeling laziness , weakness and some other symptoms.....plz sr kindly help me

doctor1 MD

Please clear up the importance of taking Vit D2 and Vit D3 and Calcium in maintaining overall health and bone health for a 62 year old woman with great bone density. I was on estradiol for twelve years since my hysterectomy and was advised to taper off...my dr. just told me there is a negative effect of long-term replacement hormones. I have decided to drop the D vitamins, calcium, multi-vitamins and improve my diet to be sure I get the nutrients I need. Is this a wise decision? My blood test labs are all great...I already feel better not bothering with something that I may not need. I was treated for Graves Disease in 1993 with radioactive iodine...and take synthroid daily...as well as 20 mg of citalopram...which I am also considering lowering if possible, however, with the risk of Alzheimer s and Lewy Body dementia(father with Alzheimer s, mother with Alzheimer s and Lewy Body dementia), I have heard that untreated depression(I have chronic dysthymia) can contribute to dementia s onset/development. Thanks. Mainly I want to know if it sounds wise to drop all but my prescription drugs(I also take occasional allergy relief meds...zyrtec or allegra...and daily fluticort spray) and work on my diet...esp. to lose about 30 pounds.

doctor1 MD

my 16 year old son just had an allergic reaction (swollen lips and welts on his abdomen).. trying to figure out what it could be from as he didn t eat anything new. He did take a vitamin c supplement (1000 mg) plus drink a vitamin water that has vitamin c in it as he is fighting a cold. could this cause a reaction?

Loading Online Doctors....